Michele Comisky is a typical stay at home mother and was having an average day with her son Jackson Comisky. One day she was doing her daily chores with her son Jackson and got an unexpected knock at her door. A research assistant at the Georgetown University Keishe Herbin Smith was there to speak to Ms. Comisky. The conversation, however, was about her eight-year-old son Jackson.
Jackson’s mother was happy to let Ms. Smith in. Her and Ms. Smith went into her kitchen to speak. The researcher assistant asks which child of Ms. Comisky has the ear infection. Of course, the thirty-nine-year-old mother starts to worry when she points at her son Jackson.
Mother of Jackson Comisky shares with the researcher assistant that he has an infection. Also, that he just began taking some antibiotics for the virus. Michele Comisky says the doctors prescribed the antibiotics to kill the strain of bacteria that has been giving Jackson the earaches. The medicines are to be taken for ten days.
Jackson Comisky, 8, Was I Need Of Probiotic
Keishe Herbin Smith shared with Jackson’s mother that the antibiotics will kill out the harmful bacteria in his body but may disrupt the good bacteria in his body. However, the type of antibiotic that Jackson Comisky is taking may kill off the good bacteria. Doing so can cause severe diarrhea and stomach problems, says the researcher from the University of Georgetown.
During their talk, Keishe Herbin Smith explains the reason for her visit to the Comisky family home. She came to deliever Jackson an important yogurt drink.. The yogurt drink is special because scientists have been testing it for children who are on antibiotic in hopes to prevent the serve diarrhea and stomach troubles while on the medication.
The yogurt beverage contains essential probiotics that researchers believe that will prevent any complications and it is necessary for Jackson or any child to drink the yogurt within the first twenty-four hours of taking antibiotics.